MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD STEM SIZE 0; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD STEM SIZE 0; CEMENTLESS HIP STEM
Catalog Number 01.18.130
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 october 2019; lot 113571: (b)(4) items manufactured and released on 23-nov-2011.Expiration date: 2016-10-31.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medical affairs manager hip revision surgery performed 6 years and 4 months after cementless total hip arthroplasty.Radiographic image provided shows the presence of radiolucent lines in gruen zones 1 and 7 suggesting implant mobilization.Aseptic loosening is a possible, literature described, long term adverse event after cementless total hip arthroplasty and causes are often unknwon.The reason of this event cannot be determined.
 
Event or Problem Description
Revision surgery performed about 6 years and 4 months after primary due to stem mobilization.The surgery was completed successfully, head and stem revised successfully.

Brand Name
STEM: AMISTEM H HA COATED STD STEM SIZE 0
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9207274
Report Number3005180920-2019-00876
Device Sequence Number3031625
Product Code LZO
UDI-Device Identifier07630030804069
UDI-Public07630030804069
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2016
Device Catalogue Number01.18.130
Device Lot Number113571
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2019
Initial Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight56